RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 1, Pages 50–53 (Mi dan4811)  

MECHANICS

Two-dimensional dynamic equations of a thin asymmetrically layered elastic plate with anisotropy of general form

D. D. Zakharov

Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (273 kB)

English version:
Doklady Mathematics, 1994, 39:5, 378–380

Bibliographic databases:
UDC: 539.3
Presented: А. Ю. Ишлинский
Received: 16.11.1993

Citation: D. D. Zakharov, “Two-dimensional dynamic equations of a thin asymmetrically layered elastic plate with anisotropy of general form”, Dokl. Akad. Nauk, 336:1 (1994), 50–53; Dokl. Math., 39:5 (1994), 378–380

Citation in format AMSBIB
\Bibitem{Zak94}
\by D.~D.~Zakharov
\paper Two-dimensional dynamic equations of a thin asymmetrically layered
elastic plate with anisotropy of general form
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 1
\pages 50--53
\mathnet{http://mi.mathnet.ru/dan4811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283461}
\zmath{https://zbmath.org/?q=an:0830.73036}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 5
\pages 378--380


Linking options:
  • http://mi.mathnet.ru/eng/dan4811
  • http://mi.mathnet.ru/eng/dan/v336/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020